# SDR GAIA00591

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FLOOR SUPPORT CRACKED AT AFT ATTACH POINT THRU VERTICAL & HORIZONTAL FLANGES, STA 293 RBL22 WL208.  CORRECTIVE ACTION: REMOVE, FABRICATED & INSTALLED ANGLE & FLOOR SUPPORT STA 293 RBL22 WL208 IAW 727 SRM 51-30-2, 51-20-1
